So my doctor gave me Natazia for a new birth control and I was wondering if anybody has taken it could tell me if you get more moody? Because every birth control I've tried (4 of them) has made me extremely moody and I can't control my emotions so I'm hoping this one will be better
What are the possible side effects of Natazia?
Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.
Side effects may include: spotting or bleeding between menstrual periods, headache, breast pain, discomfort or tenderness, nausea, vomiting, acne, increased weight.
Use a nonhormonal back-up method such as a condom or spermicide for the first 9 days you take Natazia.
What should I avoid while taking Natazia?
Avoid smoking while taking Natazia. Also, avoid becoming pregnant while taking Natazia.
Do not skip pills or delay taking your pill by more than 12 hours. If you miss pills (including starting the pack late), you could become pregnant. The more pills you miss, the more likely you are to get pregnant.
Do not skip pills even if you do not have sex very often.
You may feel sick to your stomach (nauseous), especially during the first few months that you take Natazia. If you feel sick to your stomach, do not stop taking the pills. The problem will usually go away. If your nausea doesn't go away, call your doctor.
- Natazia Information for Consumers
- Natazia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Natazia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it safe for me continue to take Natazia even though I have not had a period for almost two months
Posted 10 Oct 2010 • 1 answer
Posted 19 Apr 2011 • 1 answer
Posted 2 Mar 2013 • 1 answer
Posted 16 Apr 2013 • 1 answer
Posted 4 Aug 2014 • 1 answer